MathSciNet Relay Station
MathSciNet bibliographic data
MR1371926 (97m:60114) 60J60 (35J15)
Dynkin, E. B.; Kuznetsov, S. E. Superdiffusions and removable singularities for quasilinear partial differential equations. Comm. Pure Appl. Math. 49 (1996), no. 2, 125–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement